# SDR AALA981969

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED BETWEEN STRINGER 23 LEFT AND 22 LEFT.  INSTALLED DOUBLER PER SRM 51-40-3 FIG 1 PAGE 3, 9 INCHES IN LENGTH 2.5 INCHES DEEP, 1 INCH WIDE 22 EACH MS20470DD6 RIVETS AT .780 SPACING 2 ROWS PAST DAMAGE, 1 ROW TOP .063 7075T-6 DOUBLER.  (M)
